# SDR RAIA00501030

- Difficulty date: January 12, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 14,892 hours, 14,004 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermal Switch
- Part number: 110415041
- Part serial: NA
- Condition: Defective
- Location: Ventral Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

5615- STL- NR 2 ENGINE BLEED LEAK LIGHT ILLUMINATED, BLEEDS ON OR OFF.  MAINTENANCE REMOVED AND REPLACED TWO BLEED THERMAL SWITCHES IN THE AFT VENTRAL BAY.
